Georgia, 2011Hail and Damaging Winds in Georgia, May 13, 2011
May 13, 2011 · NWS FFC · 6 events in 5 counties and zones
S. A cold front accompanied the system.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $279,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A deep closed low was developing in the middle Tennessee valley and slowly moving toward the southeast U.S. A cold front accompanied the system. The air mass across the region was marginally unstable. As afternoon temperatures warmed into the low and mid 80s across the region, the approaching dynamics and instability combined to generate scattered thunderstorms which moved into the state from Alabama. A few of these became strong to severe producing large hail and damaging winds. By far, the main issue with these storms was damaging winds. The events were generally confined to areas north and west of a line from Columbus to Atlanta.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at May 13, 12:56 PM EST, 19 minutes earlier.
Area forecast discussion, May 13, 12:56 PM EST, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 PM EDT FRI MAY 13 2011
.PREV DISCUSSION... /ISSUED 1002 AM EDT FRI MAY 13 2011/
UPDATE...
CURRENT GRIDS/FORECAST PRODUCTS ARE LOOKING GOOD FOR TODAY...NO
MORNING UPDATE IS ANTICIPATED.
PREV DISCUSSION... /ISSUED 738 AM EDT FRI MAY 13 2011/
PREV DISCUSSION... /ISSUED 400 AM EDT FRI MAY 13 2011/
SHORT TERM /TODAY THROUGH SUNDAY/...
LATEST MSAS ANALYSIS CONTINUES TO SHOW THE LOCAL AREA SANDWICHED
BETWEEN MAJOR WEATHER SYSTEMS WITH HIGH PRESSURE OVER THE NORTHERN
GULF OF MEXICO THROUGH THE EASTERN CAROLINAS AND LOW PRESSURE
DEVELOPING OVER THE NORTHERN PLAINS STATES. ALTHOUGH MOST OF THE
DEEP SOUTH HAS SEEN A MODERATING AIRMASS OVER THE LAST FEW
DAYS...RESIDUAL DRY AIR CONTINUES FROM ROUGHLY ATL TO ABY WHERE
DEWPOINTS CONTINUE IN THE LOWER 60S AS OPPOSED TO MID TO UPPER 60S
ELSEWHERE. THE SOURCE OF THE MOST SIGNIFICANT SENSIBLE WEATHER
FOR THE AREA THE NEXT 48 HOURS CONTINUES TO BE ALOFT IN THE FORM
OF A CLOSED 500 MB LOW NOW OVER NORTHERN OKLAHOMA AND KANSAS.
STRONG DIFFLUENT FLOW AHEAD OF THIS FEATURE IS PRODUCING A LINE OF
SHOWERS AND THUNDERSTORMS ENTERING INTO THE TENNESSEE VALLEY.
FOR TODAY...BOTH THE GFS AND NAM12 INDICATE A SHORTWAVE EMBEDDED
IN THE LARGE SCALE TROUGH WILL MOVE OUT OF THE LOWER MISSISSIPPI
VALLEY TOWARD THE AREA LATE TODAY WITH THE NAM12 3 TO 6 HOURS
SLOWER. ALTHOUGH MEAGER MOISTURE VALUES WILL CONTINUE TO BE A
LIMITING FACTOR...ESPECIALLY TO THE SOUTH AND EAST WHERE MIXING
PROFILE IS EXCELLENT...EXPECT INCREASINGLY DIFFLUENT FLOW ALONG
WITH AFOREMENTIONED SHORTWAVE TO PARTIALLY OFFSET THIS. IN
ADDITION...ENOUGH LOW LEVEL MOISTURE AND COOL TEMPS ALOFT EXIST
TO RESULT IN MODIFIED CAPE VALUES IN EXCESS OF 3000 J/KG THIS
AFTERNOON FOR NORTHERN AND WESTERN SECTIONS. THIS WILL TAIL OFF
QUICKLY WITH LOSS OF HEATING SO IT REALLY BECOMES MORE OF A TIMING
ISSUE. EXPECT ISOLATED ACTIVITY THIS AFTERNOON UNTIL LINE OF
CONVECTION APPROACHES AFT 00Z. INSTABILITY SHOULD REMAIN
SUFFICIENT TO KEEP STORMS GOING OVER THE WESTERN SECTIONS AND WILL
INCLUDE A SHARP POP GRADIENT AS ACTIVITY WANES TOWARD 06Z. GIVEN
INSTABILITY...RESIDUAL DRY AIR ALOFT...AND COLDER MID LEVEL AIR
ARRIVING LATE...SHOULD SEE SOME STRONG STORM POTENTIAL WITH EVEN A
SEVERE STORM OR TWO NOT OUT OF THE QUESTION.
ACTIVITY WILL BE ON THE WANE AS IT PROGRESSES EAST INTO THE
OVERNIGHT HOURS...BUT ENOUGH UPPER SUPPORT TO WARRANT CHANCE POPS
THROUGH 12Z SAT. THEREAFTER...FORECAST BECOMES A BIT MORE
CHALLENGING AS MODELS HAVE BEEN SHOWING LIKELY POPS THE LAST
SEVERAL DAYS FOR THIS TIMEFRAME AND NOW SEEM TO HAVE BACKED OFF.
LOOKS MORE LIKE A TIMING ADJUSTMENT AS FRONT MOVES MORE RAPIDLY
AND ALTHOUGH WE KEEP SURFACE SOUTHWEST FLOW...IT APPEARS LIKELY
THAT THE NORTHWEST HALF OF THE AREA BECOMES DRY SLOTTED AND THE
LIKELY POPS ARE RELEGATED TO THE SOUTHEAST CORNER THROUGH 18Z.
STILL WILL HAVE TO CONTEND WITH THE UPPER LOW AND DIFFLUENCE
ALOFT...BUT BUFR SOUNDINGS INDICATE LOWERING PWATS AND MARGINAL
INSTABILITY AND WILL THEREFORE LOWER POPS FOR THE NORTHWEST ZONES.
MORE OF A BROAD TROUGH IN STORE FOR THE REMAINDER OF THE WEEKEND
WITH ONLY SLIGHT CHANCE POPS FOR SHOWERS IN THE MOUNTAINS. MUCH
COOLER TEMPS IN STORE WITH HIGHS IN THE LOWER 70S FOR MOST NORTH
GA LOCATIONS.
LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...ECMWF NOW SHARING IN
THE GFS SOLUTION OF EAST COAST TROUGH BECOMING REINFORCED BY EARLY
WEEK AS A BLOCKING TYPE PATTERN SETS UP ACROSS THE MID SECTION OF
THE COUNTRY. BASED ON PLACEMENT OF THE TROUGH BY THE
MODELS...LOCAL AREA SHOULD REMAIN LARGELY DRY THROUGH THE PERIOD
AS TEMPS BEGIN TO MODERATE BACK TO SEASONAL HIGHS.
&&
.AVIATION...
18Z UPDATE...
LINE OF TSRA MOVING THROUGH ALABAMA AND NORTHWEST GEORGIA WILL
CONTINUE TO PUSH EAST. HAVE ADDED TEMPO TSRA TO THE NORTH GEORGIA
TAFS FROM 23-02Z THIS EVENING WITH SOME GUSTY WINDS. SHOULD SEE A
BIT OF A LULL AFTER THE FIRST LINE MOVES THROUGH. ENOUGH MOISTURE
WILL BE AROUND IN THE MORNING FOR AT LEAST MVFR CIGS...THOUGH SOME
GUIDANCE SUGGESTS IFR CIGS BETWEEN AROUND 10-14Z. CONVECTION
SHOULD PICK UP DURING THE DAY ON SATURDAY. HAVE CONTINUED PROB30
BUT ADJUSTED TIMING TO 12-18Z. TIMING STILL VERY UNCERTAIN.
//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON WINDS.
MEDIUM CONFIDENCE ON CIGS.
MEDIUM CONFIDENCE ON TIMING AND INTENSITY OF CONVECTION THIS
AFTERNOON AND EVENING.
LOW CONFIDENCE ON TIMING OF CONVECTION ON SATURDAY.
TDP
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 91 63 82 56 / 20 30 60 30
ATLANTA 89 63 78 56 / 20 30 60 30
BLAIRSVILLE 82 57 74 54 / 40 40 50 30
CARTERSVILLE 86 59 78 53 / 40 50 50 30
COLUMBUS 89 64 82 58 / 30 40 60 20
GAINESVILLE 87 62 79 56 / 20 30 60 30
MACON 91 63 85 56 / 20 30 60 20
ROME 88 62 78 56 / 40 60 50 30
PEACHTREE CITY 89 60 79 53 / 20 30 60 20
VIDALIA 91 68 85 62 / 20 30 60 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...
DADE...DAWSON...FANNIN...FLOYD...FORSYTH...GILMER...GORDON...
HARALSON...LUMPKIN...MURRAY...PAULDING...PICKENS...POLK...
TOWNS...UNION...WALKER...WHITE...WHITFIELD.
&&
Hazardous weather outlook, May 13, 12:45 PM EST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
145 PM EDT FRI MAY 13 2011
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-140900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
145 PM EDT FRI MAY 13 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS LIKELY LATE THIS AFTERNOON AND TONIGHT
ACROSS NORTH AND CENTRAL GEORGIA. ISOLATED SEVERE THUNDERSTORMS
POSSIBLE ACROSS PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING.
.SYNOPSIS...
A WEAK UPPER LEVEL STORM SYSTEM WILL APPROACH GEORGIA TONIGHT. A
WEAK COLD FRONT WILL REMAIN WEST OF THE STATE THROUGH TONIGHT.
.PRIMARY HAZARDS...
ANY ISOLATED THUNDERSTORMS WILL PRODUCE A PERIOD OF HEAVY RAINFALL
AND DANGEROUS CLOUD TO GROUND LIGHTNING. A FEW STORMS MAY BECOME
STRONG TO SEVERE WITH HAIL AND DAMAGING WINDS. THE MOST LIKELY
LOCATION FOR SEVERE THUNDERSTORMS WILL BE NORTH OF A LINE FROM
BUCHANAN TO CUMMING TO GAINESVILLE THIS AFTERNOON AND EVENING.
.DISCUSSION...
THE ATMOSPHERE WILL BECOME SOMEWHAT UNSTABLE THIS AFTERNOON AND
EVENING. CAPE VALUES WILL RANGE BETWEEN 1000 AND 1500...THOUGH
VERTICAL WIND SHEAR WILL REMAIN SOMEWHAT WEAK. HOWEVER...EVEN WITH
THE WEAK SHEAR...A WEAK AREA OF LOW PRESSURE FROM NORTH GEORGIA INTO
EASTERN TENNESSEE WILL HELP TO FOCUS THE DEVELOPMENT OF
THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED THROUGH THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, May 13, 11:55 AM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1255 PM EDT FRI MAY 13 2011
GAZ001-002-011-131745-
1255 PM EDT FRI MAY 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WALKER...
CHATTOOGA AND DADE COUNTIES UNTIL 145 PM EDT...
AT 1252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTHWEST OF COLE CITY TO WEST OF MENLO...
MOVING EAST AT 20 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS DADE...
WESTERN WALKER... NORTHWEST CHATTOOGA COUNTIES THROUGH 145 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MENLO...
CLOUDLAND...COLE CITY...STEPHENSVILLE...TRENTON...HOOKER...
MORGANVILLE...NEW ENGLAND...TRENTON...CENTER POST...WILDWOOD...
RISING FAWN...CEDAR GROVE...COOPER HEIGHTS AND CHATTANOOGA VALLEY.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3499 8561 3499 8531 3498 8530 3469 8536
3469 8535 3465 8535 3464 8534 3451 8531
3445 8550 3485 8559
TIME...MOT...LOC 1653Z 251DEG 19KT 3505 8561 3468 8583
3449 8561Special weather statement, May 13, 12:30 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 PM EDT FRI MAY 13 2011
GAZ002-003-131815-
130 PM EDT FRI MAY 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WALKER AND CATOOSA COUNTIES UNTIL 215 PM EDT...
AT 123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GRAYSVILLE TO SOUTHWEST OF CENTER POST...
MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WALKER AND CATOOSA COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE CEDAR GROVE...BLUE SPRING...
BOYNTON...INDIAN SPRINGS...FORT OGLETHORPE...CHICKAMAUGA...COOPER
HEIGHTS...CHATTANOOGA VALLEY...FAIRVIEW...ROSSVILLE...LOOKOUT
MOUNTAIN...GRAYSVILLE...ROCK SPRING...CENTER POST AND LINWOOD. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3499 8498 3488 8502 3486 8506 3482 8507
3482 8513 3472 8516 3459 8524 3459 8553
3463 8553 3476 8545 3487 8544 3498 8536
3498 8527 3495 8526 3499 8523
TIME...MOT...LOC 1729Z 262DEG 16KT 3499 8512 3478 8529
3451 8546Special weather statement, May 13, 1:09 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 PM EDT FRI MAY 13 2011
GAZ003-004-131900-
209 PM EDT FRI MAY 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD AND CATOOSA COUNTIES UNTIL 300 PM EDT...
AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BEAUMONT...MOVING EAST AT 15 MPH.
WIND GUSTS OF 40 MPH...FREQUENT LIGHTNING AND PEA SIZED HAIL ARE
LIKELY AS THIS STORM MOVES ACROSS WHITFIELD AND CATOOSA COUNTIES
THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
WOOD STATION...BLUE SPRING...BEAUMONT...BOYNTON...RINGGOLD...ROCKY
FACE...TUNNEL HILL...SALEM...VARNELL...DAWNVILLE AND COHUTTA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3495 8483 3492 8484 3487 8482 3485 8485
3481 8486 3480 8484 3479 8486 3473 8516
3477 8515 3478 8520 3485 8520 3485 8526
3490 8527 3500 8500 3500 8485
TIME...MOT...LOC 1808Z 252DEG 13KT 3484 8515Thunderstorm Wind, Floyd
- When
- May 13, 1:15 PM EST to 1:25 PM EST
- Where
- Floyd County, Rome to Everett Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $35,000
- Reported by
- County Official
- Coordinates
- 34.250, -85.180
The Floyd County 911 Center reported that up to nine trees were blown down in the Rome area. A few power lines were also down. A street light in Rome was also damaged from downed tree. The Rome News Tribune reported that a tree was down on a home just northeast of Armuchee. Several power lines were also down in the northern part of the county as well.
Hail, Gilmer
- When
- May 13, 2:25 PM EST to 2:32 PM EST
- Where
- Gilmer County, 5 mi W of Ellijay to 5 mi WNW of Ellijay
- Measured
- 1.75 in hail
- Property damage
- $200,000
- Reported by
- Public
- Coordinates
- 34.700, -84.568
The public observed golf ball-sized hail between Tailes Creek and Mountaintown.
Thunderstorm Wind, Gilmer
- When
- May 13, 2:25 PM EST to 2:32 PM EST
- Where
- Gilmer County, 5 mi W of Ellijay to 5 mi WNW of Ellijay
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Public
- Coordinates
- 34.700, -84.568
The public reported that at least 10 trees were snapped or uprooted between Tails Creek and Mountaintown, approximately five miles west-northwest of Ellijay. An outbuilding and a truck were damaged from downed trees. Most of this damage occurred in the Wildwood Subdivision on Honeysuckle Court.
Hail, Lumpkin
- When
- May 13, 3:34 PM EST to 3:38 PM EST
- Where
- Lumpkin County, Porter Spgs to Turners Corner
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 34.630, -83.930
The public observed penny-sized hail near Turners Corner.
Thunderstorm Wind, Muscogee
- When
- May 13, 5:40 PM EST to 6:00 PM EST
- Where
- Muscogee County, Columbus to 4 mi W of Midland
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- County Official
- Coordinates
- 32.480, -84.970
The Muscogee County 911 Center reported that several large trees and power lines were down or uprooted across Columbus and the suburbs on the north side of Columbus.
Thunderstorm Wind, Harris
- When
- May 13, 5:58 PM EST to 6:13 PM EST
- Where
- Harris County, Fortson to 4 mi NE of Cataula
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- County Official
- Coordinates
- 32.600, -84.930
The Harris County 911 Center reported that several trees were down across the south central and southwest part of the county from the Harris/Muscogee county line, near Fortson to near Cataula.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in New York, May 13, 2011$830,000 · 11 events
- Flooding in Utah, May 13 to 18, 2011$550,000 · 2 events
- Hail and Damaging Winds in Mississippi, May 13, 2011$255,000 · 1.75 in hail · 13 events
- Hail and Damaging Winds in Florida, May 13 to 14, 2011$159,000 · 1 in hail · 20 events
- High Wind in Montana, May 13 to 15, 2011$268,000 · 52 kt wind · 3 events
- Flooding and Hail in Pennsylvania, May 13 to 14, 2011$110,000 · 0.88 in hail · 16 events
- Flash Flooding and Hail in Virginia, May 13, 2011$90,000 · 1 in hail · 18 events
- Flash Flood and Hail in Michigan, May 13, 2011$100,000 · 1 in hail · 5 events
- Dust Devil in Arizona, May 13, 20116 injured · $1,000 · 1 event
- Hail and Damaging Winds in Alabama, May 13, 20111 injured · $28,000 · 1.75 in hail · 17 events
- Hail and Damaging Winds in South Carolina, May 13, 2011$38,000 · 1.75 in hail · 11 events
- Hail and Damaging Wind in Pennsylvania, May 13, 2011$50,000 · 1.75 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 309623, 311067, 311069, 311230, 311048, 311049.